Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 131548, 14 pages
http://dx.doi.org/10.1155/2014/131548
Research Article

The Existence of Positive Solutions for Fractional Differential Equations with Integral and Disturbance Parameter in Boundary Conditions

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 13 November 2013; Accepted 17 January 2014; Published 24 March 2014

Academic Editor: Paul Eloe

Copyright © 2014 Mei Jia and Xiping Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.